The Tannaka-Krein Duality Theorems.

E. Hewitt; K.A. Ross

Jahresbericht der Deutschen Mathematiker-Vereinigung (1969)

  • Volume: 71, page 61-83
  • ISSN: 0012-0456; 1869-7135

How to cite


Hewitt, E., and Ross, K.A.. "The Tannaka-Krein Duality Theorems.." Jahresbericht der Deutschen Mathematiker-Vereinigung 71 (1969): 61-83. <>.

author = {Hewitt, E., Ross, K.A.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {61-83},
title = {The Tannaka-Krein Duality Theorems.},
url = {},
volume = {71},
year = {1969},

AU - Hewitt, E.
AU - Ross, K.A.
TI - The Tannaka-Krein Duality Theorems.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1969
VL - 71
SP - 61
EP - 83
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.